Police: No opioids in blood of New Rochelle student during suspected overdose

New Rochelle police are crediting the five nurses for their quick thinking, saying it would be impossible to know whether or not opioids were causing the symptoms.

News 12 Staff

Jan 18, 2023, 5:39 PM

Updated 495 days ago

Share:

New Rochelle police say a New Rochelle High School student who appeared to be overdosing last week did not have opioids in their bloodstream.
They say the student went to the nurse's office after vaping on Jan. 9.
The district says the student showed signs of an overdose and nurses called 911.
The nurses administered Narcan when the student lost consciousness, which was later determined to not be needed.
New Rochelle police are crediting the five nurses for their quick thinking, saying it would be impossible to know whether or not opioids were causing the symptoms.
School officials have not yet recovered the vape.


More from News 12